# SDR VTZA98196

- Difficulty date: May 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N473UE
- Make and model: Bag JETSTM3101
- Aircraft serial: 828
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Handle
- Part number: 51481M185
- Condition: Failed
- Location: Te Flap
- Stage of operation: CL
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

FLT 6410 - IAD-MDT - DURING CLIMB, AIRCRAFT MADE AN UNSCHEDULED LANDING AT IAD DUE TO FLAPS NEVER RETRACTED AND FELL TO 35 DEGREES.  AIRCRAFT RETURNED TO THE GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND ARE STILL IN THE PROCESS OF TROUBLESHOOTING PROBLEM.  MAINTENANCE FINISHED TROUBLESHOOTING AIRCRAFT AND REMOVED AND REPLACED FLAP SELECTOR VALVE HANDLE.  OPS CHECK OK.  AIRCRAFT WAS RELEASED AND RETURNED TO SERVICE.  (M)
